# SDR ASOA201703031292

- Difficulty date: March 3, 2017
- Submitted: March 5, 2017
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 30,097 hours, 18,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525800014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SILL 4 BETWEEN FR 41 AND FR 48 CORRODED. RT SILL 4 REPLACED AS PER SRM 51-40-02.
